# SDR NACA2022030800001

- Difficulty date: March 8, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,797 hours, 17,708 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 0225272001
- Part serial: 8143
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HF NOT TRANSMITTING. REMOVED AND REPLACED LH HF TRANSCEIVER IAW AMM 23-11-03/401 CHECK OK
